# SDR EIA20001006

- Difficulty date: January 5, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

KSEA - NOSE GEAR FAILED TO RETRACT FULLY.  LOUD NOISE IN NLG W/W AREA.  (M)
